# SDR C8GA20090079

- Difficulty date: March 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Ib Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RT INBD AILERON HAS 2  DENTS ON THE UPPER SURFACE.  DAMAGED AREA WAS REMOVED DIM 4.5 INCH CIRCLE.  FABRICATED DOUBLER.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
